# SDR CHQ00067

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N267
- Make and model: Emb EMB-145
- Aircraft serial: 145268
- Aircraft time: 4,054 hours, 2,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

E1 FIRE DETECT FAIL EICAS MSG CAME ON INTERMITTENTLY DURING DESCENT.  REPLACE ENGINE FIRE DETECTION LOOP AND RESET CONTROL MOD, OPS CHECK GOOD.
